advertisement
Question
Posted by: Annon | 2011/09/30

Ovulation on the Pill

have been on the yasmin for over 8 mths- i experience cramping a week after my withdrawal bleed, feel nauseous in the mornings and evenings on some days and have breast tenderness- can i be ovulating? is there a way to tell? i get a light withdrawal bleed so i assume i do not ovulate as this should be heavier if i had in fact ovulated?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You are not ovulating but experiencing side effects from Yasmin.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement